# SDR USAA2013110500006

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 43,716 hours, 15,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Target
- Condition: Out Of Position
- Location: Slide Arm
- Part time: 43,717 hours, 15,961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE INTERMITTENTLY SHOWED UNARMED IN FLIGHT WITH HANDLE IN ARMED POSITION.   ADJUSTED SLIDE ARM PROXIMITY SWITCH TARGET IAW AMM 52-71-13-0401-01.
